# SDR SWIA200819988

- Difficulty date: August 24, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 13,756 hours, 12,015 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH WHEN GEAR WAS SELECTED DOWN RECEIVED A GEAR DISAGREE WARNING MESSAGE AND BOTH MAINS DID NOT EXTEND.  MANUALLY EXTENDED GEAR.  FLIGHT 5841.  REPLACED MAIN GEAR SELECTOR VALVE IAW AMM 32-32-10.  REPLACED MAIN GEAR PRIORITY VALVE IAW AMM 32-32-15.  OPS CHECK GOOD.  P/N 750005000, S/N OFF 0036T, P/N 4619-3.
